Optimal stopping under ambiguity in continuous time

Cheng X, Riedel F (2012)
Mathematics and Financial Economics 7(1): 29-68.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Cheng, Xue; Riedel, FrankUniBi
Abstract / Bemerkung
We develop a theory of optimal stopping problems under ambiguity in continuous time. Using results from (backward) stochastic calculus, we characterize the value function as the smallest (nonlinear) supermartingale dominating the payoff process. For Markovian models, we derive an adjusted Hamilton–Jacobi–Bellman equation involving a nonlinear drift term that stems from the agent’s ambiguity aversion. We show how to use these general results for search problems and American options.
Erscheinungsjahr
2012
Zeitschriftentitel
Mathematics and Financial Economics
Band
7
Ausgabe
1
Seite(n)
29-68
ISSN
1862-9679
eISSN
1862-9660
Page URI
https://pub.uni-bielefeld.de/record/2682881

Zitieren

Cheng X, Riedel F. Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics. 2012;7(1):29-68.
Cheng, X., & Riedel, F. (2012). Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics, 7(1), 29-68. doi:10.1007/s11579-012-0081-6
Cheng, X., and Riedel, F. (2012). Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics 7, 29-68.
Cheng, X., & Riedel, F., 2012. Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics, 7(1), p 29-68.
X. Cheng and F. Riedel, “Optimal stopping under ambiguity in continuous time”, Mathematics and Financial Economics, vol. 7, 2012, pp. 29-68.
Cheng, X., Riedel, F.: Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics. 7, 29-68 (2012).
Cheng, Xue, and Riedel, Frank. “Optimal stopping under ambiguity in continuous time”. Mathematics and Financial Economics 7.1 (2012): 29-68.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar